# SDR UIEA200500121

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 65B94141110
- Condition: Out Of Limits
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, NR 4 PYLON SIDE COWL HINGE SUPPORT ANGLE BRACE, ONE HOLE EXCEEDING LIMITS.  THE HOLE WAS OVERSIZED TO 0.484 INCHES DIAMETER INCLUDING A .0312 DIAMETER INSURANCE CUT.  THE HOLE WAS NDT INSPECTED TO ENSURE A CRACK AND DAMAGE FREE CONDITION.  A REPAIR STEEL STRAP WAS INSTALLED ONT HE AFT SIDE OF THE ANGLE.  A FREEZE PLUG WAS INSTALLED AND A .3750 INCHE DIAMETER FASTENER WAS INSTALLED THRU THE FREEZE PLUG, TO INSTALL A NEW ANGLE WITHIN 18 MONTHS.  (K)
